MAUDE Adverse Event Report: ROI CPS, LLC REGARD; ORTHO EXTEMITY

ROI CPS, LLC REGARD; ORTHO EXTEMITY
Model Number OR00353M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Tear in the vented bag found prior to case set up.
 
Additional Manufacturer Narrative
Roi cps, llc performed an investigation into the casue of the damages to the vented bag containing the convenience kit.The results of the investigation were also provided to the end user facility reporting the event.See attached: "spartanburg closing letter".
 
Event or Problem Description
Tear in the vented bag found prior to case set up.

Brand Name
REGARD
Common Device Name
ORTHO EXTEMITY
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key20162335
Report Number3014527682-2024-00021
Device Sequence Number15295238
Product Code OJH
UDI-Device Identifier10194717117391
UDI-Public(01)10194717117391(17)260426(10)100939
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Model NumberOR00353M
Device Catalogue Number800200013
Device Lot Number100939
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown